Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Taken duromine to lose weight. Will it show in medical test?

Hi, I am going for a medical for a minning industry job in Australia tommorrow, but I was perscribed duromine by my doctor in New Zealand to get off the weight I had put on while in my last year of university...... will this show up in my medical??
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Normally duromine takes about 3-5 days from system to clear.
It can definitely show in the urine if you have consumed within 5 days of your urine test.
Although it is not a amphetamine but it structurally and chemically close to it and can give false positive for amphetamines.
Take plenty of water and drink few cups of coffee.
However the best would be to show the prescription so that authorities are convinced that you have not consumed any amphetamine and are taking duromine under medical advice.
Answered: Thu, 25 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor